On a class of elliptic equations for the n-Laplacian in R^n with a one-sided exponential growth

Marco Squassina, A. M. Candela

Research output: Contribution to journalArticle

Abstract

esistence for n-Laplacian problems via nonsmooth analysis
Original languageEnglish
Pages (from-to)315-336
Number of pages22
JournalSERDICA MATHEMATICAL JOURNAL
Volume29
Publication statusPublished - 2003

Keywords

  • n-Laplacian problem

Fingerprint

Dive into the research topics of 'On a class of elliptic equations for the n-Laplacian in R^n with a one-sided exponential growth'. Together they form a unique fingerprint.

Cite this